# SDR UPS97221889

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65466115
- Condition: Broken
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOOR SUPPORT JUST FORWARD OF BS 760 BETWEEN LBL 45.5 AND 62.5 HAS BROKEN ATTACH ANGLE.  FLOOR SUPPORT REPLACED IAW SRM 51-30-2.
